Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Birmingham, AL

June 5, 2013Cherokee County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 5, 2013, 4:02 PM CDT for Cherokee County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 4:02 PM CDT (21:02 UTC)
Expired
Jun 5, 2013, 7:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:02 PM CDTFLOOD1 Nw Cedar Bluff, ALAT THE BOTTOM OF A SLIGHT HILL IN A DIP IN THE ROAD WATER WAS STANDING AROUND 2 FEET ON BOUNDARY AVENUE AND LAWRENCE STREET. BY 415 PM THE DEPTH HAD INCREASED A FEW INCHES. THE ROAD WAS IMPASSABLE.
Jun 5, 4:02 PM CDTFLASH FLOOD1 Nw Cedar Bluff, ALAT THE BOTTOM OF A SLIGHT HILL IN A DIP IN THE ROAD WATER WAS STANDING AROUND 2 FEET ON BOUNDARY AVENUE AND LAWRENCE STREET. BY 415 PM THE DEPTH HAD INCREASED A FEW INCHES. THE ROAD WAS IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1227 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WGUS54 KBMX 052102
FFWBMX
ALC019-060000-
/O.NEW.KBMX.FF.W.0020.130605T2102Z-130606T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 700 PM CDT

* AT 400 PM CDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING          
 THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
 RADAR ESTIMATES RAINFALL AMOUNT OF 4 TO 5 INCHES ACROSS CHEROKEE    
 COUNTY WITH THE HEAVIEST RAINFALL NEAR THE CEDAR BLUFF AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CEDAR
  BLUFF...CENTRE...CENTRE MUNICIPAL AIRPORT...FORNEY...CORNWALL
  FURNACE PARK...GAYLESVILLE...MOSHAT...PLEASANT GAP...TENNALA AND
  WEISS LAKE.

EMERGENCY MANAGER REPORTS BOUNDARY AVENUE IN CEDAR BLUFF IS 
IMPASSIBLE AND WATER IS CONTINUING TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3398 8541 3397 8574 3431 8572 3434 8568
      3435 8547

$$

MA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:30 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 5, 12:30 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT WED JUN 5 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

A SHORTWAVE TROUGH MOVING ACROSS THE TENNESSEE VALLEY AND A WEAK
FRONTAL BOUNDARY HAS MAINTAINED SHOWER AND THUNDERSTORM ACTIVITY
FAIRLY WELL THIS MORNING ACROSS NORTHERN ALABAMA AND SOUTHERN
TENNESSEE. CLOUD COVER IS RATHER WIDESPREAD FROM THE I-20 CORRIDOR
NORTHWARD WITH PARTLY TO SUNNY SKIES SOUTHWARD. DESPITE THE CLOUD
COVER MOST AREA HAVE WARMED UP INTO THE UPPER 70S TO LOW 80S BY 10
AM. DEWPOINTS HAVE INCREASED ACROSS CENTRAL ALABAMA WITH DEWPOINTS
IN MOST LOCATIONS IN THE LOWER 70S AS SOUTHERLY WINDS ADVECT IN
HIGHER MOISTURE. THE HRRR AND RAP ARE PRETTY AGGRESSIVE WITH
CONVECTIVE INITIATION LATER THIS AFTERNOON. ADDITIONALLY...THERE
ARE A FEW OUTFLOW BOUNDARIES ALONG THE I-85 CORRIDOR FROM
CONVECTION OVERNIGHT THAT WILL AID IN CONVECTIVE INITIATION. DUE
TO THIS INCREASED POPS ACROSS THE SOUTHEAST. DIFFERENTIAL HEATING
BOUNDARIES COULD ALSO AID IN CONVECTIVE INITIATION BETWEEN THE
I-20 AND I-85 CORRIDOR. MODEL SOUNDINGS INDICATE THAT SBCAPE WILL
BE ON THE ORDER OF 2000 TO 3000 J/KG LATER THIS AFTERNOON.
HOWEVER...DEEP LAYER SHEAR WILL BE RATHER WEAK BUT A FEW STRONG
STORMS WILL BE POSSIBLE WITH GUSTY WINDS. TEMPERATURES LOOK TO BE
IN PRETTY GOOD SHAPE AND NO ADJUSTMENTS WERE MADE TO HIGHS FOR
TODAY. UPDATES IN POPS WILL LIKELY BE NEEDED THROUGHOUT THE DAY AS
CONVECTION DEVELOPS LATE THIS MORNING AND INTO THE AFTERNOON.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
CENTRAL ALABAMA. THESE STORMS WILL AFFECT THE BHM...EET...AND ANB
TERMINALS OVER THE NEXT COUPLE OF HOURS. RAINFALL COULD BE HEAVY
WITHIN THESE STORMS...REDUCING VISIBILITES TO BELOW MVFR. THIS
ACTIVITY IS EXPECTED TO MAKE A SLOW PROGRESSION TO THE
EAST...MOVING OUT OF THE VICINITY OF THE TAF SITES BY MID
AFTERNOON. THUNDERSTORM OCCURENCES AT OTHER TAF SITES MAY
OCCUR...HOWEVER CONFIDENCE ON TIMING AND LOCATION IS NOT HIGH AND
HAVE KEPT ONLY MENTION OF VCTS.

THUNDERSTORM ACITIVITY IS EXPECTED TO DIMINISH IN COVERAGE SHORTLY
AFTER SUNSET. THERE COULD BE ISOLATED THUNDERSTORMS STILL ONGOING
THROUGH MIDNIGHT...HOWEVER CONFIDENCE REMAINS TOO LOW TO MENTION
IN THIS TAF CYCLE. BY EARLY THURSDAY MORNING...ALONG WITH SOME
ISENTROPIC LIFT ACROSS THE AREA...LOW CLOUDS AND FOG ARE EXPECTED
TO DEVELOP AT ALL OF THE TAF SITES. AS THE BOUNDARY LAYER MIXES
AFTER SUNRISE...FOG AND LOW CLOUDS WILL LIFT. A COLD FRONT WILL
BEGIN TO APPROACH THE STATE TOWARDS THE END OF THIS TAF CYCLE AND
SHOWERS AND THUNDERSTORMS WILL BEGIN TO SPREAD INTO CENTRAL
ALABAMA BY THURSDAY AFTERNOON.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  82  67  83  64 /  50  70  70  70  30
ANNISTON    68  81  68  83  66 /  40  60  70  70  30
BIRMINGHAM  70  83  68  83  66 /  40  60  70  60  20
TUSCALOOSA  70  86  70  85  67 /  40  60  60  60  10
CALERA      69  83  69  85  67 /  40  60  60  60  20
AUBURN      69  83  69  86  68 /  30  50  60  60  30
MONTGOMERY  70  86  70  88  70 /  30  50  60  60  20
TROY        69  86  69  89  69 /  30  60  50  60  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 5, 12:57 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT WED JUN 5 2013

ALZ011>015-017>050-061800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1257 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND
INTO TONIGHT DUE TO SLOW MOVING STORMS. URBAN AND SMALL STREAM
FLOODING WILL BE POSSIBLE IN AREAS OF POOR DRAINAGE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 5, 3:02 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT WED JUN 5 2013

ALZ013-052045-
FAYETTE AL-
302 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 345
PM CDT...

AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF BANKSTON...OR 8 MILES NORTHEAST OF
FAYETTE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKSTON...
  FOWLERS CROSSROADS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3385 8754 3381 8753 3370 8753 3367 8743
      3366 8778 3384 8780
TIME...MOT...LOC 2002Z 268DEG 14KT 3374 8769

MA
Special weather statement, Jun 5, 3:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT WED JUN 5 2013

ALZ012-022-052115-
LAMAR AL-PICKENS AL-
328 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS AND SOUTHWESTERN
LAMAR COUNTIES UNTIL 415 PM CDT...

AT 323 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLPORT...
  MELBORNE...
  STAR...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3352 8828 3356 8828 3357 8827 3361 8827
      3373 8826 3377 8814 3352 8801 3348 8828
      3352 8829
TIME...MOT...LOC 2028Z 245DEG 13KT 3358 8830

MA
Special weather statement, Jun 5, 3:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT WED JUN 5 2013

ALZ015-052115-
WALKER AL-
336 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER COUNTY UNTIL 415
PM CDT...

AT 333 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SIPSEY TO CORDOVA TO
PARRISH...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CORDOVA...
  SUMITON...
  DORA...
  ROCKY HOLLOW...
  GORGAS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3386 8696 3381 8695 3379 8697 3379 8700
      3377 8703 3369 8704 3365 8710 3366 8743
      3369 8743 3369 8748 3391 8711
TIME...MOT...LOC 2036Z 272DEG 11KT 3380 8703 3377 8719
          3371 8732

MA
Local storm report, Jun 5, 3:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
06/05/2013                   JEFFERSON          AL   BROADCAST MEDIA

            MULTIPLE WATER RESCUES OCCURRING IN THE BIRMINGHAM AREA
            DUE TO FLASH FLOODING.

&&

AG
Local storm report, Jun 5, 3:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FLASH FLOOD      1 SSE BIRMINGHAM        33.51N 86.79W
06/05/2013                   JEFFERSON          AL   BROADCAST MEDIA

            BETWEEN 6 AND 8 INCHES OF FLOWING WATER ACROSS 24TH
            STREET SOUTH IN BIRMINGHAM.

&&

16
Special weather statement, Jun 5, 3:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT WED JUN 5 2013

ALZ014-015-052130-
WALKER AL-WINSTON AL-
345 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHWESTERN WALKER
COUNTIES UNTIL 430 PM CDT...

AT 342 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR NAUVOO...OR 6 MILES SOUTHEAST OF LYNN...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ARLEY...
  POPLAR SPRINGS...
  MCDOWELL CAMP GROUNDS...
  DOUBLE SPRINGS...
  HOUSTON RECREATIONAL AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3416 8711 3386 8744 3398 8761 3431 8734
TIME...MOT...LOC 2045Z 218DEG 20KT 3399 8745

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:38 PM CDTSpecial Weather StatementBMXMontgomery37 min
Jun 4, 9:09 PM CDTSpecial Weather StatementBMXLowndes36 min
Jun 4, 9:30 PM CDTSpecial Weather StatementBMXMacon45 min
Jun 4, 11:43 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Russell3 hr
Jun 5, 12:26 AM CDTAreal Flood AdvisoryBMXElmore, Montgomery3 hr
Jun 5, 12:54 AM CDTSpecial Weather StatementBMXMacon36 min
Jun 5, 1:13 AM CDTAreal Flood AdvisoryBMXMacon2 hr
Jun 5, 1:28 AM CDTFlash Flood WarningBMXMacon3 hr
Jun 5, 1:56 AM CDTAreal Flood AdvisoryBMXBullock2 hr
Jun 5, 2:46 AM CDTFlash Flood WarningBMXBullock3 hr
Jun 5, 3:11 AM CDTFlash Flood WarningBMXBullock, Macon, Russell3 hr
Jun 5, 11:12 AM CDTSpecial Weather StatementBMXEtowah48 min
Jun 5, 12:10 PM CDTSpecial Weather StatementBMXMarshall50 min
Jun 5, 12:34 PM CDTSpecial Weather StatementBMXSt. Clair41 min
Jun 5, 12:44 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Jun 5, 1:05 PM CDTFlash Flood WarningBMXBlount3 hr
Jun 5, 1:14 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 5, 1:44 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 5, 1:45 PM CDTAreal Flood AdvisoryBMXJefferson, St. Clair3 hr
Jun 5, 1:57 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 5, 2:18 PM CDTSpecial Weather StatementBMXMarion42 min
Jun 5, 2:31 PM CDTSpecial Weather StatementBMXCherokee44 min
Jun 5, 2:44 PM CDTFlash Flood WarningBMXJefferson, St. Clair3 hr
Jun 5, 3:00 PM CDTSpecial Weather StatementBMXMarion45 min
Jun 5, 3:02 PM CDTSpecial Weather StatementBMXFayette43 min
Jun 5, 3:18 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Jun 5, 3:21 PM CDTAreal Flood AdvisoryBMXCleburne3 hr
Jun 5, 3:28 PM CDTSpecial Weather StatementBMXLamar47 min
Jun 5, 3:36 PM CDTSpecial Weather StatementBMXWalker39 min
Jun 5, 3:45 PM CDTSpecial Weather StatementBMXWinston45 min
Jun 5, 4:07 PM CDTSpecial Weather StatementBMXCleburne38 min
Jun 5, 4:22 PM CDTSpecial Weather StatementBMXFayette, Walker, Winston53 min
Jun 5, 4:25 PM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 5, 4:34 PM CDTSpecial Weather StatementBMXPickens41 min
Jun 5, 4:44 PM CDTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker3 hr
Jun 5, 4:45 PM CDTSpecial Weather StatementBMXCleburne45 min
Jun 5, 4:58 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph2 hr
Jun 5, 5:02 PM CDTSpecial Weather StatementBMXClay43 min
Jun 5, 5:07 PM CDTSpecial Weather StatementBMXJefferson53 min
Jun 5, 5:11 PM CDTSpecial Weather StatementBMXBibb49 min
Jun 5, 5:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jun 5, 5:36 PM CDTFlash Flood WarningBMXJefferson3 hr
Jun 5, 5:40 PM CDTSpecial Weather StatementBMXClay, Randolph65 min
Jun 5, 5:47 PM CDTFlash Flood WarningBMXTuscaloosa3 hr
Jun 5, 5:55 PM CDTAreal Flood AdvisoryBMXGreene, Sumter50 min
Jun 5, 6:02 PM CDTAreal Flood AdvisoryBMXClay, Randolph, Tallapoosa118 min
Jun 5, 6:28 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 5, 6:50 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa115 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.